Alert archive / Utah / Wind Advisories in 2007
Wind Advisory 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Apr 17, 2007, 2:55 PM MDT. It took effect at Apr 17, 2007, 6:00 PM MDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 2:55 PM MDT (20:55 UTC)
- In effect from
- Apr 17, 2007, 6:00 PM MDT
- Expired
- Apr 18, 2007, 7:00 PM MDT
- In force
- 25 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 172055 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 255 PM MDT TUE APR 17 2007 ...WINDY CONDITIONS ACROSS UTAH AND SOUTHWEST WYOMING... .A STRONG COLD FRONT WILL APPROACH UTAH TONIGHT AND SWEEP THROUGH THE REGION ON WEDNESDAY. UTZ003-005-014>016-180600- /O.NEW.KSLC.WI.Y.0006.070418T0200Z-070418T1800Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 255 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 12 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 12 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS... SALT LAKE DESERTS AND MOUNTAINS...SANPETE AND SEVIER VALLEYS... AS WELL AS WEST CENTRAL AND SOUTHWEST UTAH. SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING AND CONTINUE OVERNIGHT INTO WEDNESDAY MORNING. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR IN THE NORTHWEST DESERTS...TOOELE VALLEY...AND WEST CENTRAL UTAH. THE WIND WILL SHIFT TO THE WEST DURING WEDNESDAY MORNING AND REMAIN STRONG. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ017-180600- /O.NEW.KSLC.WI.Y.0006.070418T0000Z-070419T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 255 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. SOUTHWEST WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH WEDNESDAY. SUSTAINED WIND SPEEDS OF 20 TO 40 MPH WILL OCCUR WITH GUSTS AROUND 65 MPH. THE STRONGEST WIND WILL OCCUR WEDNESDAY MORNING. THE WIND WILL SHIFT TO THE WEST DURING WEDNESDAY MORNING AND REMAIN STRONG. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-180600- /O.NEW.KSLC.WI.Y.0006.070418T0600Z-070419T0000Z/ SOUTHERN WASATCH FRONT- 255 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT. SOUTH TO SOUTHWEST WINDS WILL INCREASE LATER TONIGHT AND CONTINUE ON WEDNESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR ON WEDNESDAY. THE WIND WILL SHIFT TO THE WEST DURING WEDNESDAY MORNING AND REMAIN STRONG. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011>013-019>021-180600- /O.NEW.KSLC.WI.Y.0006.070418T1200Z-070419T0000Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 255 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY... SAN RAFAEL SWELL...UTAHS DIXIE...SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. SOUTHWEST WINDS WILL INCREASE DURING WEDNESDAY MORNING AND CONTINUE THROUGH THE DAY...SHIFTING TO THE WEST IN THE AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS75 KSLC 180438 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1038 PM MDT TUE APR 17 2007 ...WINDY CONDITIONS ACROSS UTAH AND SOUTHWEST WYOMING... .A STRONG COLD FRONT WILL APPROACH UTAH TONIGHT AND SWEEP THROUGH THE REGION ON WEDNESDAY. UTZ003-005-014>016-181200- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070418T1800Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 1038 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS... SALT LAKE DESERTS AND MOUNTAINS...SANPETE AND SEVIER VALLEYS... AS WELL AS WEST CENTRAL AND SOUTHWEST UTAH. SOUTH TO SOUTHWEST WINDS WILL CONTINUE OVERNIGHT INTO WEDNESDAY MORNING. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR IN THE NORTHWEST DESERTS...TOOELE VALLEY...AND WEST CENTRAL UTAH. THE WIND WILL SHIFT TO THE WEST DURING WEDNESDAY MORNING AND REMAIN STRONG. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ017-181200- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070419T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 1038 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. SOUTHWEST WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH WEDNESDAY. SUSTAINED WIND SPEEDS OF 20 TO 40 MPH WILL OCCUR WITH GUSTS AROUND 65 MPH. THE STRONGEST WIND WILL OCCUR WEDNESDAY MORNING. THE WIND WILL SHIFT TO THE WEST DURING WEDNESDAY MORNING AND REMAIN STRONG. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-181200- /O.CON.KSLC.WI.Y.0006.070418T0600Z-070419T0000Z/ SOUTHERN WASATCH FRONT- 1038 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT. SOUTH TO SOUTHWEST WINDS WILL INCREASE LATER TONIGHT AND CONTINUE ON WEDNESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR ON WEDNESDAY. THE WIND WILL SHIFT TO THE WEST DURING WEDNESDAY MORNING AND REMAIN STRONG. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011>013-019>021-181200- /O.CON.KSLC.WI.Y.0006.070418T1200Z-070419T0000Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1038 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY... SAN RAFAEL SWELL...UTAHS DIXIE...SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. SOUTHWEST WINDS WILL INCREASE DURING WEDNESDAY MORNING AND CONTINUE THROUGH THE DAY...SHIFTING TO THE WEST IN THE AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 181103 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 503 AM MDT WED APR 18 2007 UTZ018-181915- /O.EXB.KSLC.WI.Y.0006.070418T1200Z-070419T0100Z/ HENRY MOUNTAINS- 503 AM MDT WED APR 18 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE HENRY MOUNTAINS OF SOUTHEASTERN UTAH. SOUTHWEST WINDS WILL INCREASE DURING THE MORNING AND CONTINUE THROUGH THE DAY...SHIFTING TO THE WEST IN THE AFTERNOON. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WIND WILL OCCUR ALONG AND JUST BEHIND A COLD FRONT THAT WILL CROSS THE AREA THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-181800- /O.EXT.KSLC.WI.Y.0006.000000T0000Z-070418T1800Z/ SOUTHERN WASATCH FRONT- 503 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT. SOUTH TO SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING THEN SHIFT TO NORTHWEST BY MID MORNING BEHIND A COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. WINDS WILL DIMINISH AFTER NOON. $$ UTZ013-019>021-181915- /O.EXT.KSLC.WI.Y.0006.070418T1200Z-070419T0100Z/ SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 503 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE SAN RAFAEL SWELL...UTAHS DIXIE...SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. SOUTHWEST WINDS WILL INCREASE IN THESE AREAS THIS MORNING AND CONTINUE THROUGH MIDDAY...THEN SHIFT TO THE WEST IN THE AFTERNOON BEHIND A COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WINDS WILL OCCUR ALONG THE COLD FRONT AND FOR A FEW HOURS AFTER IT PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011-012-181915- /O.EXT.KSLC.WI.Y.0006.070418T1900Z-070419T0100Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 503 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY...INCLUDING THE TOWNS OF DUCHESNE...PRICE...CASTLE DALE AND EMERY. BREEZY SOUTHWEST WINDS WILL DEVELOP THIS MORNING THEN BECOME WESTERLY AND STRONGER EARLY IN THE AFTERNOON BEHIND A COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR THIS AFTERNOON WITH GUSTS AROUND 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ003-005-014>016-181800- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070418T1800Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 503 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS... THE NORTHWEST DESERTS AND MOUNTAINS...SANPETE AND SEVIER VALLEYS... AS WELL AS WEST CENTRAL AND SOUTHWEST UTAH. SOUTH TO SOUTHWEST WINDS WILL CONTINUE EARLY THIS MORNING AHEAD OF A COLD FRONT WITH STRONG NORTHWEST WINDS BEHIND THE FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE COLD FRONT WILL MOVE THROUGH THESE AREAS DURING THE MORNING THEN OFF TO THE EAST BY MIDDAY. THE STRONG NORTHWEST WINDS WILL DIMINISH 2 TO 3 HOURS AFTER THE FRONT PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ017-181915- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070419T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 503 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. SOUTHWEST WINDS WILL INCREASE THIS MORNING AHEAD OF A COLD FRONT THEN SHIFT TO THE WEST AND REMAIN STRONG ONCE THE FRONT PASSES AROUND MIDDAY. SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WILL OCCUR WITH GUSTS AROUND 65 MPH AT THE HIGHER ELEVATIONS. THE WINDS WILL DIMINISH LATE THIS AFTERNOON. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 181754 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1154 AM MDT WED APR 18 2007 UTZ003-005-181900- /O.CAN.KSLC.WI.Y.0006.000000T0000Z-070418T1800Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- 1154 AM MDT WED APR 18 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS ABOVE 30 MPH...WILL CONTINUE THROUGHOUT THE REMAINDER OF THE AFTERNOON. HOWEVER THESE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ UTZ014>016-182200- /O.EXT.KSLC.WI.Y.0006.000000T0000Z-070418T2200Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 1154 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. THIS WIND ADVISORY IS FOR THE SANPETE AND SEVIER VALLEYS...AS WELL AS WEST CENTRAL AND SOUTHWEST UTAH. WINDS WILL SHIFT TO THE WEST NORTHWEST THIS AFTERNOON BEHIND A PASSING COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-182200- /O.EXT.KSLC.WI.Y.0006.000000T0000Z-070418T2200Z/ SOUTHERN WASATCH FRONT- 1154 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT. NORTHWEST WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 50 MPH...WILL DEVELOP THIS AFTERNOON BEHIND A PASSING COLD FRONT. THESE WINDS ARE EXPECTED TO DIMINISH BY LATE AFTERNOON. $$ UTZ017-190000- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070419T0000Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 1154 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. SOUTHWEST WINDS WILL SHIFT TO THE WEST THIS AFTERNOON BEHIND A PASSING COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WILL PERSIST THROUGH THE AFTERNOON HOURS...WITH OCCASIONAL GUSTS AROUND 65 MPH AT THE HIGHER ELEVATIONS. $$ UTZ013-018>021-190100- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070419T0100Z/ SAN RAFAEL SWELL-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1154 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE SAN RAFAEL SWELL...UTAHS DIXIE... SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. SOUTHWEST WINDS WILL SHIFT TO THE WEST IN THE AFTERNOON BEHIND A PASSING COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. THE STRONGEST WINDS WILL OCCUR ALONG THE COLD FRONT AND FOR A FEW HOURS AFTER IT PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011-012-190100- /O.CON.KSLC.WI.Y.0006.070418T1900Z-070419T0100Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 1154 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY...INCLUDING THE TOWNS OF DUCHESNE...PRICE...CASTLE DALE AND EMERY. SOUTHWEST WINDS WILL BECOME WESTERLY AND INCREASE THIS AFTERNOON BEHIND A PASSING COLD FRONT. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR THIS AFTERNOON WITH GUSTS AROUND 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 182153 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 353 PM MDT WED APR 18 2007 UTZ014>016-182300- /O.EXP.KSLC.WI.Y.0006.000000T0000Z-070418T2200Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 353 PM MDT WED APR 18 2007 ...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON. WESTERLY WINDS OF 15 TO 25 MPH...WITH OCCASIONAL HIGHER GUSTS...WILL CONTINUE ACROSS SOUTHWEST UTAH THROUGH THE REMAINDER OF THE AFTERNOON HOURS. THESE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ UTZ004-182300- /O.EXP.KSLC.WI.Y.0006.000000T0000Z-070418T2200Z/ SOUTHERN WASATCH FRONT- 353 PM MDT WED APR 18 2007 ...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON. OCCASIONAL NORTHWEST WINDS WILL CONTINUE ACROSS THE SOUTHERN WASATCH FRONT THROUGH THE REMAINDER OF THE AFTERNOON HOURS. THESE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ UTZ017-190100- /O.EXT.KSLC.WI.Y.0006.000000T0000Z-070419T0100Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 353 PM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. WEST WINDS BEHIND A PASSING COLD FRONT WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WILL CONTINUE...WITH OCCASIONAL GUSTS AROUND 65 MPH AT THE HIGHER ELEVATIONS. THESE WINDS ARE EXPECTED TO DIMINISH LATER THIS EVENING. $$ UTZ013-018>021-190100- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070419T0100Z/ SAN RAFAEL SWELL-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 353 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE SAN RAFAEL SWELL...UTAHS DIXIE... SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. WEST WINDS BEHIND A PASSING COLD FRONT WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS AROUND 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011-012-190100- /O.CON.KSLC.WI.Y.0006.000000T0000Z-070419T0100Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 353 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY...INCLUDING THE TOWNS OF DUCHESNE...PRICE...CASTLE DALE AND EMERY. WEST WINDS BEHIND A PASSING COLD FRONT WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL OCCUR THIS AFTERNOON WITH GUSTS AROUND 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 17, 2:32 PM MDT, 23 minutes earlier.
Area forecast discussion, Apr 17, 2:32 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
232 PM MDT TUE APR 17 2007
.SYNOPSIS...A STRONG COLD FRONT WILL CROSS UTAH LATE TONIGHT AND
WEDNESDAY. THE NEXT IN SERIES OF PACIFIC STORMS WILL AFFECT THE
GREAT BASIN FRIDAY INTO SATURDAY.
&&
.DISCUSSION...VALLEY SNOW EVENT IN THE CARDS WITH INCOMING COLD
FRONT AND CONSOLIDATED UPPER LOW. COLD PACIFIC SYSTEM MOVING INTO
THE PACIFIC NORTHWEST AND IDAHO WITH INCREASING SOUTHWEST FLOW AHEAD
OF IT. RESIDUAL MOISTURE AND WEAK INSTABILITY HAS DEVELOPED
CUMULUS TODAY ACROSS THE NORTHERN HALF UTAH MOUNTAINS WITH ONLY
ISOLATED CONVECTION IN THE EASTERN UINTAS FAVORING WESTERLY FLOW.
SCATTERED CONVECTION WILL DEVELOP THIS EVENING ACROSS NORTHERN
UTAH WITH SOME CELLS ADVECTING FROM NORTHEAST NEVADA AND ACROSS
NORTHWEST UTAH. HAVE ADDED WEATHER DOWN TO ABOUT I-80 AND WASATCH
PLATEAU TO UINTAS THIS EVENING FOR ISOLATED CONVECTION MOVING
ACROSS THE STATE IN THE DESTABILIZATION ALOFT WITH MARGINAL
MOISTURE. HAVE ISSUED WIND ADVISORY FOR DEVELOPING SOUTHERLY
GRADIENT AND 50 KNOTS AT 700 MB MOVING INTO WESTERN UTAH LATER
THIS EVENING. SURFACE FRONT ON TRACK TO CROSS NORTHWEST UTAH JUST
AFTER MIDNIGHT AND THEN SWEEP ACROSS THE GSL THROUGH 12Z
WEDNESDAY. FAST MOVING CELLS WILL CONTINUE AFTER MIDNIGHT FROM THE
NORTHWEST DESERTS ACROSS THE FAR NORTH IN REGION OF GOOD UPWARD
MOTION. MID LEVEL BAROCLINIC ZONE WILL BE JUST BEHIND THIS FRONT WITH
INCREASING PVA AND COLD AIR ADVECTION ALOFT WORKING TO ENHANCE THE
BOUNDARY WEDNESDAY MORNING.
MAIN VORT MAX DIVES INTO SOUTHWEST UTAH WEDNESDAY MORNING AND PUSHES
THE COLD FRONT THROUGH THAT REGION. ENOUGH LIFT ALONG THIS FRONT WILL
TRIGGER A NARROW BAND OF CONVECTION FROM SOUTHWEST UTAH IN THE
MORNING AND THEN REACHING THE EASTERN VALLEYS BY AFTERNOON. HAVE
INCLUDED WIND ADVISORY FOR SOUTHWEST AND EASTERN VALLEYS WHICH
WILL BE IN A WELL MIXED DRY AND PARTLY SUNNY PREFRONTAL
ENVIRONMENT. POST FRONTAL WEST WINDS WILL ALSO AFFECT PARTS OF
NORTHWEST AND NORTH CENTRAL UTAH INTO THE AFTERNOON SPREADING INTO
THE UINTAH BASIN. AN ABRUPT CHANGE ALONG THE MID LEVEL FRONTAL BAND
FROM RAIN TO SNOW IN NORTHERN UTAH DOWN TO THE VALLEY
FLOORS...THEN THE BANDS EXITS BY EARLY AFTERNOON WITH PARTIAL
CLEARING. COLD POOL ALOFT PROGGED TO TAKE A DIRECT PATH ACROSS
NORTHERN UTAH SO AIR MASS WILL DESTABILIZE AGAIN WITH SNOW SHOWERS
DEVELOPING...AND ANOTHER ORGANIZED AREA OF SNOW SHOWERS JUST AHEAD
OF THE COLD CORE. JUST WARM ENOUGH FOR RAIN SNOW MIX DOWN TO
VALLEY FLOOR BEFORE 6 PM. NOT MUCH ACCUMULATION FOR THE VALLEYS ON
WEDNESDAY BUT POSSIBLE A BRIEF BURST FOR THE BENCHES AS -9C 700
MB AIR ARRIVES JUST BEHIND THE FRONTAL PRECIP BAND. UPSLOPE
SOUTHWEST FLOW HOWEVER WILL ENHANCE SNOWFALL AS THE BAND HITS THE
WASATCH RANGE IN THIS COMMON COLD FRONTAL SCENARIO.
MAIN SNOW EVENT FORECAST TO UNFOLD WEDNESDAY EVENING WITH
THE COLD POOL CROSSING NORTHERN UTAH AND AN UNSTABLE AIR MASS
FORCED INTO THE WASATCH FRONT. 18Z NAM-WRF CONTINUES THE HIGHER
QPF TRENDS SINCE 00Z RUNS...CLOSE TO NMM-WRF...TARGETING FARMINGTON
PEAK AND NORTHERN WASATCH RANGE THROUGH 00Z...SHIFTING SOUTH INTO
COTTTONWOODS AND I-80 FOR WED EVENING. IN ADDITION LAKE ENHANCEMENT
EXPECTED AS -12C 700 MB AIR AND DEEP STEEP LAPSE RATES CROSS THE
50 TO 55F WATER. WESTERLY FLOW PROGGED BY NAM- WRF...NMM- WRF AND
GFS FOR WEDNESDAY NIGHT WITH A SLIGHT SHIFT TO NORTHWEST. THIS
TARGETS AREAS BETWEEN OGDEN AND SLC. WE MAY NEED HEADLINES FOR
THIS SNOWFALL AT LEAST FOR BENCHES AND MOUNTAIN VALLEYS. UPSLOPE
FLOW SHOULD KEEP HEAVY SNOW SHOWERS ACROSS THE WASATCH RANGE AND
WESTERN UINTAS THROUGH WEDNESDAY NIGHT. UPPER LOW EXITS WITH
DECREASING INSTABILITY DEPTH THURSDAY MORNING TO END SNOW SHOWERS.
FLOW BACKS AND WARM AIR ADVECTION DEVELOPS QUICKLY BY THURSDAY
AFTERNOON.
NEXT SYSTEM DUE FOR FRIDAY AND INTO SATURDAY BUT FORECAST TREND
TAKES THE BRUNT OF THIS ELONGATED UPPER TROUGH TOWARD SOUTHERN
UTAH AGAIN. GOOD GFS ENSEMBLE MEMBER AGREEMENT OF THIS SPLIT FLOW.
THIS WOULD BRING A FEW SHOWERS TO NORTHERN UTAH WITH THE UPPER
TROUGH AXIS ON SATURDAY BUT A BREAK SATURDAY NIGHT INTO SUNDAY.
HAVE ADJUSTED GRIDS FOR HIGHER CHANCES IN SOUTHERN UTAH PER LATEST
MODELS INCLUDING ECMWF AND LOWER IN THE FAR NORTHERN VALLEYS TO
BREAK OUT THE WEEKEND WEATHER. YET ANOTHER SYSTEM DIGGING INTO THE
GREAT BASIN RETURNS SOUTHWEST FLOW ON SUNDAY AND REDEVELOPS
SHOWERS LATER IN THE DAY. THIS SYSTEM FORECAST BY 12Z GFS...UKMET AND
ECMWF TO CLOSE OFF OVER FAR SOUTHERN UTAH BY EARLY MONDAY. THIS
SIMILAR TO THE GFS ENSEMBLE MEAN. HAVE ALSO ADJUSTED THIS IN THE
GRIDS.
&&
.AVIATION...THERE IS STILL A 20 PERCENT CHANCE THAT A NORTHWESTERLY
LAKE BREEZE COULD DEVELOP AT THE SLC TERMINAL THROUGH 00Z.
OTHERWISE...EXPECT SOUTH WINDS TO INCREASE TONIGHT AHEAD OF AN
APPROACHING STORM SYSTEM. THERE IS A 20 PERCENT CHANCE OF SHOWERS
AND THUNDERSTORMS IMPACTING THE SLC TERMINAL THIS EVENING AND
OVERNIGHT. ANY SHOWERS THAT DEVELOP WILL BRING CEILINGS TO 6000FT
AGL OR LOWER.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING FROM 3 AM WEDNESDAY TO 8 AM THURSDAY FOR
UTZ007-UTZ008-UTZ009...WASATCH RANGE AND WESTERN UINTAS.
WIND ADVISORY FROM 8 PM TUESDAY TO NOON WEDNESDAY FOR UTZ003-
UTZ005-UTZ014-UTZ015-UTZ016...INCLUDES SALT LAKE VALLEY AND
WESTERN DESERTS.
WIND ADVISORY FROM 6 PM TUESDAY TO 6 PM WEDNESDAY FOR UTZ017
CENTRAL AND SOUTHWEST UTAH MOUNTAINS.
WIND ADVISORY FROM MIDNIGHT WEDNESDAY TO 6 PM WEDNESDAY FOR
UTZ004...SOUTHERN WASATCH FRONT.
WIND ADVISORY FROM 6 AM WEDNESDAY TO 6 PM WEDNESDAY FOR UTZ011-
UTZ012-UTZ013-UTZ019-UTZ020-UTZ021...SOUTHERN AND EASTERN
VALLEYS.
WY...NONE.
&&
PUBLIC...TARDY
AVIATION...CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Apr 17, 5:40 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 540 AM MDT TUE APR 17 2007 UTZ001>021-WYZ021-181000- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 540 AM MDT TUE APR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE THIS AFTERNOON ACROSS MUCH OF THE REGION AHEAD OF A COLD FRONT. STRONG SOUTHWEST WINDS WILL CONTINUE TONIGHT AS THE FRONT MOVES INTO NORTHWESTERN UTAH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THIS VIGOROUS PACIFIC COLD FRONT WILL CROSS NORTHERN UTAH EARLY WEDNESDAY MORNING AND THE REMAINDER OF THE STATE DURING THE DAY...BRINGING WIDESPREAD RAIN AND SNOW TO THE NORTH AND MUCH COLDER AIR TO THE ENTIRE AREA. THE PRECIPITATION WILL LAST INTO THURSDAY WITH SIGNIFICANT AMOUNTS OF SNOW POSSIBLE IN THE NORTHERN MOUNTAINS OF UTAH. REFER TO THE LATEST WINTER WEATHER STATEMENTS FOR ADDITIONAL DETAILS. RAIN WILL MIX WITH OR CHANGE TO SNOW IN THE NORTHERN VALLEYS WEDNESDAY WITH THE FRONT. SNOW COULD CONTINUE AT TIMES WEDNESDAY NIGHT...WITH LOCAL ACCUMULATIONS POSSIBLE BEFORE IT ENDS THURSDAY. STRONG SOUTHWEST WINDS ARE EXPECTED ACROSS THE SOUTHERN PORTION OF UTAH WEDNESDAY AHEAD OF THE COLD FRONT. ANOTHER STORM SYSTEM WILL BEGIN TO IMPACT THE AREA FRIDAY AND LAST INTO SATURDAY BRINGING ADDITIONAL WIDESPREAD MOUNTAIN SNOW AND VALLEY RAIN. SIGNIFICANT SNOW ACCUMULATIONS ARE AGAIN POSSIBLE IN ALL OF THE MOUNTAINS FROM THIS NEXT STORM. CHECK LATER FORECASTS AND STATEMENTS FOR UPDATES ON THESE STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:24 AM MDT | Winter Storm Watch | SLC | 11 hr | |
| Apr 17, 3:04 PM MDT | Winter Storm Warning | SLC | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.